Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 276, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 12, 2014, 11:58 PM CDT for 4 counties in Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2014, 11:58 PM CDT (04:58 UTC)
- Expired
- Oct 13, 2014, 1:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Jack County, TX, Palo Pinto County, TX, Stephens County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 85 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 12, 7:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Oct 12, 11:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -404 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 7:06 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Oct 12, 7:06 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 706 PM CDT SUN OCT 12 2014 .AVIATION... /00Z TAFS/ CONCERNS...SEVERAL. TIMING OF STRONG TO SEVERE CONVECTION REMAINS THE MAIN CONCERN EARLY...THEN STRONG AND GUSTY VEERING CROSSWINDS BY 12Z AND ALL DAY MONDAY. MVFR CIGS A SECONDARY CONCERN AT THIS TIME. THE WILDCARD IS MORE DISCRETE CONVECTION FIRING WITHIN INCREASING WAA ACROSS THE AREA BETWEEN 03Z-05Z AS SOME SHORT RANGE MODELS DEPICT. HOWEVER...THE 00Z FWD SOUNDING INDICATES A STRONG CAP STILL IN PLACE BASED AT 850MB WHERE TEMPS WERE STILL 18 DEGREES C. ALL MOISTURE WAS BELOW THE STRONG INVERSION. HOW FAST THE INVERSION LIFTS AND BREAKS IS IN QUESTION WITH SUCH STRONG DYNAMICS LIFTING OVER WEST TEXAS LATER THIS EVENING. THERE ARE VARIOUS DEGREES OF WAA SHOWERS/STORMS DEVELOPING LATER THIS EVENING DEPENDING ON WHICH MODEL YOU BELIEVE. FOR NOW...HAVE KEPT VCTS WORDING AND SPED THE ARRIVAL TO AROUND 04Z. IF THE GFS AND NAM ARE CORRECT KEEPING THE CAP INTACT UNTIL 06Z AND ACTIVITY ELEVATED...THEN WE MAY ONLY SEE AN ISOLATED AND ELEVATED STORM OR TWO OCCUR THROUGH 08Z. BOTTOM LINE IS THERE IS A LOT OF UNCERTAINTY WITH INITIAL STORMS IN THE WARM SECTOR. AS FOR THE SQUALL LINE...NO CHANGES WERE MADE TO ARRIVAL FROM THE PREVIOUS TAF SET. 09Z-10Z STILL LOOKS GOOD AT DFW...MORE 11Z-12Z AT WACO. CANNOT RULE OUT SOME WRAP AROUND LIGHT SHOWERS FROM DFW TO THE RED RIVER THROUGH MIDDAY... AS THE UPPER TROUGH PASSES ACROSS. VCSH WAS ADDED AT DFW METRO AIRPORTS FOR THE POSSIBILITY. SOUTH WINDS 15-20 KTS WILL VEER SOUTHWEST JUST AHEAD OF THE COLD FRONT AND ASSOCIATED SQUALL LINE BY 09Z. STRONG PRESSURE RISES BEHIND THE PACIFIC COLD FRONT AND SQUALL LINE WILL LIKELY RESULT IN WSW WINDS 20-30 KTS BY 15Z...BECOMING WNW 25-35 KTS AS DEEP UNIDIRECTIONAL FLOW HELPS MOMENTUM TRANSFER CRANK WINDS UP. CROSSWINDS WILL BE A MAJOR CONCERN MUCH OF THE DAY MONDAY AT THE MAJOR AIRPORTS. WINDS SPEEDS ARE EXPECTED DIMINISH TO BETWEEN 10-15 KTS BETWEEN MONDAY EVENING. WE CONTINUE TO DEAL WITH INCREASING WAA AND LOW MVFR CIGS THIS EVENING. IFR CONDITIONS HAD BEEN OCCURRING AT WACO...BUT THEY HAVE RISEN TO MVFR NOW. A CLEARING LINE SHOULD REACH WACO BY 01Z AND HAVE NOTED VFR CONDITIONS UNTIL MVFR ARRIVES BACK INTO THE AREA BY 06Z. IFR CIGS ARE EXPECTED TO REMAIN JUST SOUTHEAST OF BIGGER DFW METRO AIRPORTS. THE FEELING IS THAT THE STRONG SOUTH WINDS 15-20 KTS THIS EVENING WILL HOLD CIGS IN MVFR AT ALL DFW AIRPORTS THROUGH MUCH OF THE NIGHT. VFR CIGS 040-050 WILL PREVAIL LATE MORNING MONDAY AND THROUGH MUCH OF THE DAY. SKIES SHOULD GRADUALLY SCATTER MONDAY EVENING AS STRONG SUBSIDENCE AND DRY AIR CONTINUES FILTERING INTO THE REGION. 05/ && .UPDATE... RAISING POPS A BIT DUE TO CONVECTION TRYING TO FORM NEAR SWEETWATER/BIG SPRINGS THAT MAY MOVE EAST-NORTHEAST THIS EVENING. SOME GUIDANCE CATCHES IT, SOME THINKS IT WON'T LAST...SO WILL KEEP CHANCE ACROSS THE I-20/30 CORRIDOR. 84 && .PREV DISCUSSION... /ISSUED 328 PM CDT SUN OCT 12 2014/ AN ACTIVE 24 HOUR PERIOD IS EXPECTED ACROSS NORTH TEXAS AS ENERGY FROM A POWERFUL UPPER LEVEL TROUGH INTERACTS WITH INCREASING LOW LEVEL MOISTURE AND A FAST MOVING COLD FRONT. AT 3 PM...THE UPPER LOW WAS MOVING QUICKLY SOUTHEAST THROUGH SOUTHERN COLORADO AND NORTHERN NEW MEXICO AND PRODUCING SNOW ACROSS THE HIGH COUNTRY AND THUNDERSTORMS IN THE LOWER ELEVATIONS. THE UPPER LOW WILL STAY WRAPPED UP AS IT MOVES EAST ACROSS TEXAS AND OKLAHOMA TONIGHT. THERE ARE THREE MAJOR CONCERNS ASSOCIATED WITH THIS STRONG SYSTEM. THE FIRST CONCERN IS THAT ISOLATED TO SCATTERED STRONG TO SEVERE STORMS WILL DEVELOP IN THE WARM SECTOR THIS EVENING. A LIMITING FACTOR FOR INITIAL STORM DEVELOPMENT WILL BE A LINGERING CAP OF WARM AIR. HOWEVER...FORCING FOR ASCENT WILL INCREASE RAPIDLY DURING THE EVENING AND THE CAP WILL LIKELY ERODE. THE HIGH RES SOLUTIONS ARE IN AGREEMENT WITH THIS SCENARIO AND DEVELOP A FEW STORMS GENERALLY WEST OF THE INTERSTATE 35 CORRIDOR BY MID TO LATE EVENING. IF ANY STORMS DO DEVELOP IN THE WARM SECTOR THEY WILL HAVE THE POTENTIAL TO BECOME SEVERE DUE TO ADEQUATE DEEP LAYER SHEAR AND MODERATE INSTABILITY. THE SECOND CONCERN TONIGHT WILL BE THE DEVELOPMENT OF A THIN BUT STRONG TO SEVERE SQUALL LINE ALONG A FAST MOVING COLD FRONT. ALL MODELS...INCLUDING HIGH RES SOLUTIONS...ARE IN GOOD AGREEMENT THAT THE SQUALL LINE WILL ORGANIZE IN WEST TEXAS THIS EVENING AND MARCH QUICKLY ACROSS NORTH TEXAS OVERNIGHT. ABOUT THE ONLY UNCERTAINTY WITH THE SQUALL LINE WILL BE HOW FAR SOUTH IT DEVELOPS. WE ARE FAIRLY CONFIDENT THAT IT WILL DEVELOP FAR ENOUGH SOUTH TO IMPACT ALL NORTH TEXAS ZONES SINCE THE UPPER LOW IS DIGGING FARTHER SOUTH THAN PROGGED EARLIER. DAMAGING STRAIGHT LINE WINDS AND HAIL WILL BE VERY POSSIBLE. THERE IS ALSO A ISOLATED TORNADO THREAT ALONG BOWING SEGMENTS OF THE SQUALL LINE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE BUT SINCE THE DURATION OF RAIN SHOULD BE SHORT...WIDE SPREAD FLASH FLOODING IS NOT EXPECTED. THE TIMING OF THE SQUALL LINE STILL APPEARS TO BE 06Z TO 09Z IN THE NORTHWEST ZONES...9 TO 12 Z ACROSS THE CENTRAL ZONES INCLUDING THE METROPLEX AND 12 TO 14Z IN THE EAST/SOUTHEAST ZONES. THE FINAL CONCERN WITH THIS SYSTEM WILL BE STRONG POST FRONTAL NORTHWEST WINDS ON MONDAY AFTERNOON. THE WESTERN ZONES...GENERALLY ALONG AND WEST OF A LINE FROM GAINESVILLE TO FORT WORTH TO MERIDIAN TO GOLDTHWAITE WILL SEE WINDS IN THE 20 TO 30 MPH RANGE ALONG WITH SOME GUSTS TO 40 MPH. THEREFORE...WE HAVE ISSUED A WIND ADVISORY TO HIGHLIGHT THESE WINDS FROM AROUND MIDDAY TO SUNSET MONDAY. FARTHER EAST...WINDS SHOULD REMAIN JUST BELOW WIND ADVISORY CRITERIA. HOWEVER...LATER SHIFTS MAY NEED TO EXPAND OR ADJUST THE ADVISORY. ALL STORMS SHOULD EXIT NORTH TEXAS MONDAY AFTERNOON BUT A FEW WRAP AROUND SHOWERS MAY ACCOMPANY THE DEPARTING UPPER LOW ACROSS THE RED RIVER COUNTIES OF NORTH TEXAS. MUCH DRIER AND COOLER AIR WILL MOVE IN TO NORTH TEXAS MONDAY NIGHT. A CLEARING SKY AND DECREASING WIND SPEEDS WILL ALLOW FOR RAPID RADIATIONAL COOLING MONDAY NIGHT WITH LOWS IN THE UPPER 40S AND LOWER 50S. THE REMAINDER OF THE WEEK THROUGH THE WEEKEND WILL BE MOSTLY CLEAR AND DRY. HIGHS THE FIRST HALF OF THE WEEK WILL BE BELOW SEASONAL NORMALS AND GENERALLY IN THE 70S. WITH LOWS IN THE 40S AND 50S. A SLOW WARM UP IS EXPECTED THE SECOND HALF OF THE WEEK WITH HIGHS GENERALLY IN THE LOWER AND MIDDLE 80S AND LOWS IN THE 50S AND LOWER 60S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 73 53 78 52 / 100 40 0 0 0 WACO, TX 65 77 52 78 47 / 70 60 0 0 0 PARIS, TX 66 72 49 74 47 / 80 80 5 0 0 DENTON, TX 65 70 50 75 44 / 100 30 5 0 0 MCKINNEY, TX 66 70 51 75 44 / 100 60 5 0 0 DALLAS, TX 65 72 53 77 54 / 100 50 0 0 0 TERRELL, TX 66 74 51 76 47 / 80 60 0 0 0 CORSICANA, TX 67 73 52 78 50 / 70 60 0 0 0 TEMPLE, TX 65 76 50 80 48 / 50 60 0 0 0 MINERAL WELLS, TX 60 71 48 75 46 / 90 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TO 7 PM CDT MONDAY FOR TXZ091-092- 100>103-115>118-129>133-141>144. && 05/84
Hazardous weather outlook, Oct 12, 7:32 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 732 PM CDT SUN OCT 12 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 732 PM CDT SUN OCT 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT APPROACH TONIGHT...THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE COLD FRONT DURING THE MID TO LATE EVENING HOURS. THEN A SQUALL LINE IS EXPECTED TO MOVE EAST ACROSS THE REGION OVERNIGHT. SOME STORMS WILL BE SEVERE PRODUCING DAMAGING WINDS OF 60 TO OVER 75 MPH AND LARGE HAIL AS WELL AS CLOUD TO GROUND LIGHTNING. SOME TORNADOES WILL ALSO BE POSSIBLE FROM GAINESVILLE THROUGH THE DFW METROPLEX EASTWARD OVERNIGHT. HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY MORNING EAST OF A BOWIE TO COMANCHE LINE. MOST OF THE THUNDERSTORMS WILL LIKELY ALREADY BE ALONG AND EAST OF INTERSTATE 35 AFTER DAYBREAK. A FEW STORMS MONDAY MORNING MAY BE SEVERE... PRODUCING LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL MAY ALSO CAUSE FLASH FLOODING. A WIND ADVISORY IS IN EFFECT MONDAY AFTERNOON ALONG AND WEST OF A LINE FROM GAINESVILLE TO MERIDIAN TO GOLDTHWAITE. STRONG NORTHWEST WINDS OF 20-30 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING BUT IS MORE LIKELY OVERNIGHT AND MONDAY MORNING.
In the hours before
Special weather statement, Oct 12, 10:07 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CDT SUN OCT 12 2014
TXZ100-130330-
YOUNG TX-
1007 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN YOUNG COUNTY
AT 1007 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF THROCKMORTON...MOVING
NORTHEAST AT 60 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3341 9895 3340 9847 3339 9847 3323 9886
3319 9895 3320 9896 3340 9896
TIME...MOT...LOC 0307Z 231DEG 53KT 3338 9889
CAVANAUGHSpecial weather statement, Oct 12, 10:11 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT SUN OCT 12 2014
TXZ100-115-130345-
STEPHENS TX-YOUNG TX-
1011 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN STEPHENS COUNTY
SOUTHWESTERN YOUNG COUNTY
AT 1011 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF BRECKENRIDGE...MOVING
NORTHEAST AT 55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE AND CRYSTAL
FALLS.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3293 9910 3295 9910 3296 9909 3297 9896
3316 9896 3319 9863 3280 9857 3275 9858
3276 9910 3292 9911
TIME...MOT...LOC 0311Z 245DEG 46KT 3288 9910
CAVANAUGHSpecial weather statement, Oct 12, 10:38 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 PM CDT SUN OCT 12 2014
TXZ100-101-130415-
JACK TX-YOUNG TX-
1038 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN JACK COUNTY
YOUNG COUNTY
AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GRAHAM...MOVING NORTHEAST
AT 55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON...JACKSBORO...GRAHAM
AND OLNEY.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3341 9888 3340 9884 3340 9843 3348 9842
3347 9817 3301 9812 3301 9842 3299 9843
3296 9895 3340 9896
TIME...MOT...LOC 0339Z 244DEG 47KT 3305 9871
CAVANAUGHSpecial weather statement, Oct 12, 10:54 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1054 PM CDT SUN OCT 12 2014 TXZ100-130430- YOUNG TX- 1054 PM CDT SUN OCT 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN YOUNG COUNTY AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES SOUTH OF THROCKMORTON...MOVING EAST AT 55 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM. NICKEL-SIZED HAIL AND WIND GUSTS TO 70 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM CONTINUES ON ITS PRESENT COURSE AND INTENSITY...A SEVERE WEATHER WARNING WILL BE ISSUED. LAT...LON 3324 9857 3295 9854 3296 9896 3321 9896 TIME...MOT...LOC 0354Z 265DEG 48KT 3305 9916 CAVANAUGH
Special weather statement, Oct 12, 11:43 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 PM CDT SUN OCT 12 2014
TXZ115-130515-
STEPHENS TX-
1143 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
STEPHENS COUNTY
AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF BRECKENRIDGE...MOVING EAST AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE...CRYSTAL
FALLS...GUNSIGHT AND NECESSITY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY MORNING FOR
NORTHEASTERN TEXAS.
LAT...LON 3257 9910 3292 9911 3296 9910 3296 9889
3295 9857 3251 9858 3253 9911
TIME...MOT...LOC 0443Z 264DEG 48KT 3281 9901
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 10:07 PM CDT | Special Weather Statement | FWD | Young | 23 min |
| Oct 12, 10:11 PM CDT | Special Weather Statement | FWD | Young | 34 min |
| Oct 12, 10:38 PM CDT | Special Weather Statement | FWD | Jack, Young | 37 min |
| Oct 12, 10:54 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Oct 12, 11:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 57 min |
| Oct 12, 11:43 PM CDT | Special Weather Statement | FWD | Stephens | 32 min |
| Oct 13, 12:06 AM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 54 min |
| Oct 13, 12:28 AM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Oct 13, 12:36 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 54 min |
| Oct 13, 12:39 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 66 min |
| Oct 13, 12:50 AM CDT | Special Weather Statement | FWD | Dallas, Denton, Tarrant | 25 min |
| Oct 13, 12:54 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 36 min |
| Oct 13, 1:05 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 55 min |
| Oct 13, 1:11 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 64 min |
| Oct 13, 1:35 AM CDT | Special Weather Statement | FWD | Coryell | 25 min |
| Oct 13, 1:47 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Grayson, Tarrant | 58 min |
| Oct 13, 2:05 AM CDT | Special Weather Statement | FWD | Coryell | 25 min |
| Oct 13, 2:12 AM CDT | Special Weather Statement | FWD | Fannin | 33 min |
| Oct 13, 2:20 AM CDT | Special Weather Statement | FWD | McLennan | 25 min |
| Oct 13, 2:38 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 67 min |
| Oct 13, 2:42 AM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 63 min |
| Oct 13, 2:49 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt, Lamar | 56 min |
| Oct 13, 2:59 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Oct 13, 3:06 AM CDT | Areal Flood Advisory | FWD | Coryell | 84 min |
| Oct 13, 3:06 AM CDT | Special Weather Statement | FWD | Bosque, Comanche, Hamilton, Mills, Somervell | 24 min |
| Oct 13, 3:22 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Oct 13, 3:28 AM CDT | Special Weather Statement | FWD | Hopkins, Rains, Van Zandt | 32 min |
| Oct 13, 3:59 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Navarro | 31 min |
| Oct 13, 4:08 AM CDT | Special Weather Statement | FWD | Hopkins | 37 min |
| Oct 13, 4:33 AM CDT | Areal Flood Advisory | FWD | Hill | 87 min |
| Oct 13, 6:06 AM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 84 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.